Ajanta Pharma Ltd
Levocetirizine (2.5mg) + Montelukast (4mg)
Aplev M Syrup is a medication used to treat symptoms of allergy, asthma, and skin allergies in children.
Syrup
Aplev M Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.
Aplev M Syrup is a medication that should be used as directed by a doctor. It is important to follow the dosage instructions and not to stop taking the medication without consulting a doctor.
No common side effects listed
Aplev M Syrup contains Levocetirizine and Montelukast. Together these two relieve sneezing and runny nose caused due to allergies. Levocetirizine is an antiallergic that blocks a chemical messenger (histamine) responsible for runny nose, watery eyes, and sneezing. Montelukast is a leukotriene antagonist that works by blocking another chemical messenger (leukotriene). This reduces inflammation (swelling) in the airways and nose and improves symptoms.
Never combine Aplev M Syrup with other cold and flu medicines as that may have side effects. Aplev M Syrup helps prevent asthma attacks. Never use it to stop an attack that has already started as it will not help. If you are giving Aplev M Syrup to your child for asthma or allergy, you need not give another dose to prevent exercise-induced breathing problems. In case of any confusion, consult your child’s doctor as soon as possible. Make sure that you always have enough medicine. Practice self-care tips: Abstain your child from coming in contact with allergens, Encourage your child to wear a face mask and avoid dusty places, Give plenty of fluids as it helps in thinning and loosening the mucus in the lungs.
No. Do not mix cough and allergy medicines because they usually both contain similar ingredients. This may result in double dosing of the active ingredients, potentially causing serious side effects.
No, adhere to the dose as prescribed by your child’s doctor. Do not increase or decrease the dose by yourself as it can impact your child's health. While increasing the dose may cause unwanted effects like sedation and depression, decreasing the dose or stopping it suddenly can result in rebound reversal of all symptoms.
Aplev M Syrup should be stored at room temperature in a dry place, away from direct heat and light. Also, keep all medicines out of the reach and sight of children to avoid any accidental intake.
Aplev M Syrup causes mild drowsiness, which may make your child sleepy. However, never give this medicine to your child to induce sleep. Forced sleep could mask any underlying sleep disorder like insomnia.
No, don't start Aplev M Syrup without speaking to your child’s doctor. Moreover, Aplev M Syrup can hamper your child’s performance as it may cause mild sedation, dizziness, and sleepiness. So, it’s best to reach out to the doctor first.
No, all symptoms may reappear on sudden withdrawal of Aplev M Syrup usually if taken for a long-term. It is advised to stop this medicine gradually under the guidance of your child’s doctor.
Some studies have shown that Aplev M Syrup can cause mood disorders, hallucinations, depression, anxiety, suicidal thoughts, shakiness, and trouble controlling body movements. Therefore, consult your child’s doctor before giving any medicine to your child.
Aplev M Syrup should only be used to prevent asthma attacks. It should not be used to stop an attack that has already started. Use your child’s reliever medicine to help with an attack that has already started.